Distribution of world income in the Ricardo-Mill model of international trade
John Hartwick
Journal of International Economics, 1979, vol. 9, issue 1, 117-126
Date: 1979
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(79)90053-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Distribution of World Income in the Ricardo-Mill Model of International Trade (1977)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:9:y:1979:i:1:p:117-126
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().